# SDR SWIA20250424005

- Difficulty date: April 5, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N174SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000517
- Aircraft time: 25,858 hours, 16,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA97862-SRM TOPIC: 53-00-00/AD04 MXCODEID108465-PR -  FOUND 9 BURN MARKS ON L FWD LWR FUSELAGE FROM FR5-FR20 AND STGR 20L-28L. ALL BURN MARK DAMAGE FOUND IS WITHIN LIMITS OF PHASE I TABLE 101 OF SRM 53-00-00/AD04 ALLOWING A 200 FC FLY-BY BEFORE COMPLYING WITH PHASE II., PART NUMBER:   - , SERIAL NUMBER: 17000517, POSITION:  DETERMINED TO BE A MAJOR REPAIR. FORM M-337 WILL BE REQUIRED. (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
